# SDR AALA202105289014

- Difficulty date: May 27, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 73,973 hours, 9,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT DAMAGED AND DROPPED DOWN. SECURED WITH TAPE TO PREVENT FURTHER DAMAGE. LIGHT STILL FUNCTIONS FOR DOOR 3R.   REMOVED AND REPLACED EXIT LIGHT ASSEMBLY PER AMM 33-51-01.
